# SDR Q2SA746001

- Difficulty date: December 12, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 128,460 hours, 22,482 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11986
- Part serial: D808
- Condition: Unlatched
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR OPEN LIGHT ILLUMINATED AND REMAINED ILLUMINATED WHEN GEAR LEVER SELECTED OFF.  ACCOMPANIED BY VIBRATION AND AIR NOISE.  AIRCRAFT RETURNED TO KDFW.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR PER AMM 32-34-14, OPERATIONAL AND LEAKS CHECKS GOOD.
